# SDR CALA2025011300078

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 79,445 hours, 34,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53477120000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND RE-INSTALL APPLICABLE COMPONENTS COMMON TO FRAME 55A TO ACCOMPLISH PARTIAL FRAME REPLACEMENT.   ACCOMPLISHED REPAIR OF FR55A IAW UAL ECRA 5341-01470 THIS REPAIR HAS BEEN APPROVED AS A CAT A REPAIR WITH NO ADDITIONAL INSPECTI ON REQUIRMENTS. IT IS ACCEPTABLE TO CLOSE EXISTING DIP LOGPAGE 3 251721, APU OPS CHECK GOOD.
